# SDR CA980909026

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2730 · Elevator Control System
- Part: Link
- Part number: 81262109
- Condition: Damaged
- Location: Elevator
- Component: DWG41963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR CONTROL LINK SPRING ATTACHMENT HOLE ELONGATED.  REPLACED.  AD 98-08-18 SB 626C.
